# SDR HEEA078272

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308121S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME CRACK AT RT UPPER CORNER, BOLT HOLE.
